# SDR DALA2019122407534

- Difficulty date: August 25, 2018
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 44,774 hours, 35,831 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Not Reported
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 570845-14AD ISSUED FOR REPAIR TO LH HORIZONTAL STAB UPPER REAR SPAR BARREL NUT HOLE. FOLLOW ON ACTION IS REQUIRED. C/A ERA REVISED TO REV 'A'. SECTION II INSPECTION REVISED. NEW LOG 1415429 TO TRACK NEW FOLLOW ON ACTION. THIS LOG CAN BE CLOSED ALSO SEE LOG 1415429 (0713242)
